# SDR ASOA2013031903238

- Difficulty date: March 15, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 25,394 hours, 23,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR CEILING EMERGENCY LIGHT OUT AT ROW 10.  R & R LAMP IAW AMM 33-51-16.  OPS CHECKED GOOD.
